# SDR PCAA9500266

- Difficulty date: August 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N800MX
- Make and model: Dhav DHC8102
- Aircraft serial: 007
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Cockpit
- Part time: 19,859 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOTS AND CO-PILOTS SEAT RAILS WERE FOUND WORN WHILE PERFORMING TASK 2510/01.  PERFORMED MODIFICATION 8/2168, INSTALLATION OF STAINLESS STEEL WEAR STRIPS.  MODIFICATION WAS ACCOMPLISHED IAW DHC S/B 8-53-53.  AIRCRAFT RETURNED TO SERVICE. (M)
